# SDR AALA970663

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 2740 · Stabilizer Control System
- Part: Hyd Motor
- Part number: 418575
- Condition: Defective
- Location: Horiz Trim
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 39 - AFTER TAKEOFF SFO DURING CLIMB-OUT, NR 3 HYDRAULIC SYSTEM QTY BEGAN TO DECREASE FOLLOWED BY ELEVATOR OFF LIGHT ILLUMINATING.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO SFO, LANDING WITHOUT INCIDENT.  REPLACED HYDRAULIC HORIZONTAL TRIM BRAKE MOTOR.  SERVICED HYDRAULIC SYSTEM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
